Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 728565, 18 pages
http://dx.doi.org/10.1155/2012/728565
Research Article

-Plot for Testing Spherical Symmetry for High-Dimensional Data with a Small Sample Size

College of Business, University of New Haven, 300 Boston Post Road, West Haven, CT 06516, USA

Received 3 August 2012; Accepted 16 October 2012

Academic Editor: Jose Sarabia

Copyright © 2012 Jiajuan Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiajuan Liang, “ -Plot for Testing Spherical Symmetry for High-Dimensional Data with a Small Sample Size,” Journal of Probability and Statistics, vol. 2012, Article ID 728565, 18 pages, 2012. https://doi.org/10.1155/2012/728565.